| Catalog Number |
PWF030 |
| Medical Device Problem Code |
Biocompatibility (2886)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the patient experienced an uti with use of the wicks.It is unknown what medical interventions were given for the uti.
Additional Manufacturer Narrative
The reported event is inconclusive as no sample was returned for evaluation.The potential root cause for this failure could be that material surface is rough, abrasive or uncomfortable.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "replace the purewick female external catheter at least every 8-12 hours or if soiled with feces or blood.Always assess skin for compromise and perform perineal care prior to placement of a new purewick female external catheter.Not recommended for use on patients with a known latex allergy".H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description